Integrability of a linear center perturbed by a fourth degree homogeneous polynomial.

Título inglés Integrability of a linear center perturbed by a fourth degree homogeneous polynomial.
Título español Integrabilidad de un centro lineal con perturbación por un polinomio homogéneo de cuarto grado.
Autor/es Chavarriga, Javier ; Giné, Jaume
Organización Dep. Mat. Esc. Univ. Politèc. Univ. Lleida, Lleida, España
Revista 0214-1493
Publicación 1996, 40 (1): 21-39, 16 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this work we study the integrability of a two-dimensional autonomous system in the plane with linear part of center type and non-linear part given by homogeneous polynomials of fourth degree. We give sufficient conditions for integrability in polar coordinates. Finally we establish a conjecture about the independence of the two classes of parameters which appear in the system; if this conjecture is true the integrable cases found will be the only possible ones.
Clasificación UNESCO 120219
Palabras clave español Ecuaciones diferenciales ; Ecuaciones polinómicas ; Integrabilidad
Código MathReviews MR1397005
Icono pdf Acceso al artículo completo